# SDR 99UAL900169

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163UA
- Make and model: Boeing 747238B
- Aircraft serial: 21353
- Engine: Pwa JT9D7J
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

E-ZONE EMERGENCY FLOOR LIGHT INOP AND 1L CROSS AISLE EMERGENCY LIGHT INOP.  REPAIRED WIRES AND CHECKED OK.
